# SDR SWAA051750

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 62,964 hours, 60,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: 65659723
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR ATTACH AFT PLATE CORRODED AT BS 344, LBL 58.  REMOVED AND REPLACED AFT PLATE PER SRM.
